|   | 
Author Asenjo, F.A.; Hojman, S.A.
Title Class of Exact Solutions for a Cosmological Model of Unified Gravitational and Quintessence Fields Type
Year 2017 Publication Foundations Of Physics Abbreviated Journal Found. Phys.
Volume 47 Issue 7 Pages 887-896
Keywords Quintessence; Exact solution; Unification of geometry and dark matter
Abstract A new approach to tackle Einstein equations for an isotropic and homogeneous Friedmann-Robertson-Walker Universe in the presence of a quintessence scalar field is devised. It provides a way to get a simple exact solution to these equations. This solution determines the quintessence potential uniquely and it differs from solutions which have been used to study inflation previously. It relays on a unification of geometry and dark matter implemented through the definition of a functional relation between the scale factor of the Universe and the quintessence field. For a positive curvature Universe, this solution produces perpetual accelerated expansion rate of the Universe, while the Hubble parameter increases abruptly, attains a maximum value and decreases thereafter. The behavior of this cosmological solution is discussed and its main features are displayed. The formalism is extended to include matter and radiation.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume (down) Series Issue Edition
ISSN 0015-9018 ISBN Medium
Area Expedition Conference
Notes WOS:000404224500003 Approved
Call Number UAI @ eduardo.moreno @ Serial 741
Permanent link to this record